MAUDE Adverse Event Report: HAEMONETICS CORPORATION TEG® 5000 THROMBELASTOGRAPH® HEMOSTASIS ANALYZER; TEG ANALYZER, 5000, 230V, 50HZ, FG

HAEMONETICS CORPORATION TEG® 5000 THROMBELASTOGRAPH® HEMOSTASIS ANALYZER; TEG ANALYZER, 5000, 230V, 50HZ, FG
Model Number 07-033
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service technician inspected the device and replaced all electrical components and columns.The field service technician also performed all functional tests and confirmed that all functions passed.The unit is operating within manufacturing standards.
 
Event or Problem Description
On (b)(6) 2019 haemonetics was informed that during a quality check (qc) a teg analyzr, 5000, 60hz, fg started smoking and turned itself off.The analyzer was then unplugged.A patient was not at the time the event occurred.

Brand Name
TEG® 5000 THROMBELASTOGRAPH® HEMOSTASIS ANALYZER
Common Device Name
TEG ANALYZER, 5000, 230V, 50HZ, FG
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key9636263
Report Number1219343-2020-00002
Device Sequence Number1767163
Product Code JPA
UDI-Device Identifier30812747018184
UDI-Public(01)30812747018184
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K993678
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number07-033
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1